# SDR SWAA2024111859859

- Difficulty date: November 14, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 62,563 hours, 33,718 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Clamp
- Condition: Loose
- Location: Zn 400 Nacelle/P
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

ENG 1 OVERHEAT LIGHT AT CLEANUP REDUCED THRUST PER CHECKLIST; LIGHT OUT AFTER APROX 40-50 SECONDS. LANDED REDUCED THRUST; ENGINE INDICATION NORMAL REST OF FLIGHT AND DURING INCIDENT<[01] T/S FOUND #1 ENG TAI VALVE BYPASSING AIR AT AFT CLAMP. RESECURED CLAMP AND OPS CHECKED PER AMM 30-21-11.
